Alert archive / New York / Wind Advisories in 2014

Wind Advisory 4, NWS New York, NY

March 25, 20144 counties in Connecticut; 5 counties in New Jersey; 11 counties in New York

NWS New York, NY issued this wind advisory at Mar 25, 2014, 3:59 PM EDT for 4 counties in Connecticut; 5 counties in New Jersey; 11 counties in New York. It took effect at Mar 26, 2014, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2014, 3:59 PM EDT (19:59 UTC)
In effect from
Mar 26, 2014, 8:00 AM EDT
Expired
Mar 26, 2014, 8:00 PM EDT
In force
12 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Queens County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 71 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2014-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2014-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1727 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

290 
WWUS71 KOKX 251959
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
359 PM EDT TUE MAR 25 2014

...STRONG WINDS ACROSS THE TRI STATE AREA ON WEDNESDAY...

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-
261000-
/O.NEW.KOKX.WI.Y.0004.140326T1200Z-140326T2200Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
359 PM EDT TUE MAR 25 2014

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM EDT WEDNESDAY.

* LOCATIONS...THE ENTIRE TRI STATE AREA.

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONGEST WINDS WILL BE DURING THE DAYLIGHT HOURS.

* IMPACTS...ISOLATED TO SCATTERED POWER OUTAGES AS WEAK TREES 
  AND TREE LIMBS GET KNOCKED DOWN. THESE WINDS WILL ALSO MAKE 
  TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
5 follow-up statements
864 
WWUS71 KOKX 260826
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
426 AM EDT WED MAR 26 2014

...STRONG WINDS ACROSS THE REGION TODAY...

CTZ007-008-011-012-NYZ079-081-261630-
/O.EXT.KOKX.WI.Y.0004.140326T1200Z-140327T0000Z/
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
426 AM EDT WED MAR 26 2014

...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

* LOCATIONS...SOUTHEAST CONNECTICUT AND EASTERN SUFFOLK COUNTY ON
  LONG ISLAND.

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONGEST WINDS WILL BE DURING THE DAYLIGHT HOURS.

* IMPACTS...ISOLATED TO SCATTERED POWER OUTAGES AS WEAK TREES 
  AND TREE LIMBS GET KNOCKED DOWN. THESE WINDS WILL ALSO MAKE 
  TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CTZ005-006-009-010-NJZ002-004-006-103>108-NYZ067>075-078-080-
176>179-261630-
/O.CON.KOKX.WI.Y.0004.140326T1200Z-140326T2200Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD-
SOUTHERN NEW HAVEN-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
426 AM EDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
EDT THIS EVENING...

* LOCATIONS...SOUTHWEST CONNECTICUT...NORTHEAST NEW JERSEY...THE
  LOWER HUDSON VALLEY...NEW YORK CITY...AND WESTERN LONG ISLAND.

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 46 MPH.

* TIMING...STRONGEST WINDS WILL BE DURING THE DAYLIGHT HOURS.

* IMPACTS...ISOLATED TO SCATTERED POWER OUTAGES AS WEAK TREES 
  AND TREE LIMBS GET KNOCKED DOWN. THESE WINDS WILL ALSO MAKE 
  TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
017 
WWUS71 KOKX 260922 CCA
NPWOKX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
521 AM EDT WED MAR 26 2014

...STRONG WINDS ACROSS THE REGION TODAY...

CTZ007-008-011-012-NYZ079-081-261745-
/O.EXT.KOKX.WI.Y.0004.140326T1200Z-140327T0000Z/
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
521 AM EDT WED MAR 26 2014

...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

* LOCATIONS...SOUTHEAST CONNECTICUT AND EASTERN SUFFOLK COUNTY ON
  LONG ISLAND.

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONGEST WINDS WILL BE DURING THE DAYLIGHT HOURS.

* IMPACTS...ISOLATED TO SCATTERED POWER OUTAGES AS WEAK TREES 
  AND TREE LIMBS GET KNOCKED DOWN. THESE WINDS WILL ALSO MAKE 
  TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CTZ005-006-009-010-NJZ002-004-006-103>108-NYZ067>075-078-080-
176>179-261745-
/O.COR.KOKX.WI.Y.0004.140326T1200Z-140326T2200Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD-
SOUTHERN NEW HAVEN-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
521 AM EDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
EDT THIS EVENING...

* LOCATIONS...SOUTHWEST CONNECTICUT...NORTHEAST NEW JERSEY...THE
  LOWER HUDSON VALLEY...NEW YORK CITY...AND WESTERN LONG ISLAND.

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS BETWEEN 45 AND 50 MPH.

* TIMING...STRONGEST WINDS WILL BE DURING THE DAYLIGHT HOURS.

* IMPACTS...ISOLATED TO SCATTERED POWER OUTAGES AS WEAK TREES 
  AND TREE LIMBS GET KNOCKED DOWN. THESE WINDS WILL ALSO MAKE 
  TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
726 
WWUS71 KOKX 261500
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1100 AM EDT WED MAR 26 2014

...STRONG WINDS ACROSS THE REGION TODAY...

CTZ005-006-009-010-NJZ002-004-006-103>108-NYZ067>075-078-080-
176>179-262200-
/O.CON.KOKX.WI.Y.0004.000000T0000Z-140326T2200Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD-
SOUTHERN NEW HAVEN-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
1100 AM EDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* LOCATIONS...SOUTHWEST CONNECTICUT...NORTHEAST NEW JERSEY...THE 
  LOWER HUDSON VALLEY...NEW YORK CITY...AND WESTERN LONG ISLAND.

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...NORTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...STRONGEST WINDS WILL BE DURING THE DAYLIGHT HOURS.

* IMPACTS...ISOLATED TO SCATTERED POWER OUTAGES AS WEAK TREES 
  AND TREE LIMBS GET KNOCKED DOWN. THESE WINDS WILL ALSO MAKE 
  TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CTZ007-008-011-012-NYZ079-081-270000-
/O.CON.KOKX.WI.Y.0004.000000T0000Z-140327T0000Z/
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
1100 AM EDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* LOCATIONS...SOUTHEAST CONNECTICUT AND EASTERN SUFFOLK COUNTY 
  ON LONG ISLAND.

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONGEST WINDS WILL BE DURING THE DAYLIGHT HOURS.

* IMPACTS...ISOLATED TO SCATTERED POWER OUTAGES AS WEAK TREES 
  AND TREE LIMBS GET KNOCKED DOWN. THESE WINDS WILL ALSO MAKE 
  TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
587 
WWUS71 KOKX 261924
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
324 PM EDT WED MAR 26 2014

...STRONG WINDS ACROSS THE REGION TODAY...

NJZ002-004-006-103>108-NYZ067>070-262030-
/O.CAN.KOKX.WI.Y.0004.000000T0000Z-140326T2200Z/
WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-
EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
324 PM EDT WED MAR 26 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW YORK HAS CANCELLED THE WIND
ADVISORY.

WIND GUSTS HAVE FALLEN BELOW WIND ADVISORY CRITERIA...THEREFORE
THE WIND ADVISORY HAS BEEN CANCELLED. STRONG GUSTY WINDS WILL
CONTINUE THROUGH THE EVENING.

$$

CTZ005-006-009-010-NYZ071>075-078-080-176>179-270000-
/O.EXT.KOKX.WI.Y.0004.000000T0000Z-140327T0000Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD-
SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
324 PM EDT WED MAR 26 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* LOCATIONS...NEW YORK CITY...SOUTHWEST CONNECTICUT AND WESTERN
  LONG ISLAND.

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONGEST WINDS WILL BE DURING THE DAYLIGHT HOURS.

* IMPACTS...ISOLATED TO SCATTERED POWER OUTAGES AS WEAK TREES 
  AND TREE LIMBS GET KNOCKED DOWN. THESE WINDS WILL ALSO MAKE 
  TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CTZ007-008-011-012-NYZ079-081-270000-
/O.CON.KOKX.WI.Y.0004.000000T0000Z-140327T0000Z/
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
324 PM EDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* LOCATIONS...SOUTHEAST CONNECTICUT AND EASTERN SUFFOLK COUNTY 
  ON LONG ISLAND.

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONGEST WINDS WILL BE DURING THE DAYLIGHT HOURS.

* IMPACTS...ISOLATED TO SCATTERED POWER OUTAGES AS WEAK TREES 
  AND TREE LIMBS GET KNOCKED DOWN. THESE WINDS WILL ALSO MAKE 
  TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
804 
WWUS71 KOKX 262356
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
756 PM EDT WED MAR 26 2014

CTZ005>012-NYZ071>075-078>081-176>179-270100-
/O.EXP.KOKX.WI.Y.0004.000000T0000Z-140327T0000Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
756 PM EDT WED MAR 26 2014

...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

CONDITIONS THAT WARRANTED THE ISSUANCE OF THE ADVISORY HAVE
DROPPED BELOW CRITERIA AS WINDS ARE EXPECTED TO CONTINUE TO
DIMINISH THROUGH THE NIGHT. THEREFORE...THE ADVISORY WILL BE
ALLOWED TO EXPIRE AT 8 PM. GUSTS UP TO BETWEEN 20 AND 25 MPH WILL
REMAIN POSSIBLE THROUGH THE REMAINDER OF THE EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Mar 25, 1:37 PM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Mar 25, 1:37 PM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
137 PM EDT TUE MAR 25 2014

.SYNOPSIS...
STRONG LOW PRESSURE SYSTEM TO THE SOUTH APPROACHES TODAY AND
TONIGHT BEFORE PASSING TO OUR EAST ON WEDNESDAY. HIGH PRESSURE
THEN BUILDS IN THROUGH THURSDAY. A WARM FRONT LIFTS TO THE NORTH
THURSDAY NIGHT...FOLLOWED BY A COLD FRONT FRIDAY NIGHT. THE FRONT
STALLS NEARBY THIS WEEKEND WITH A WAVE OF LOW PRESSURE RIDING
ALONG IT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FORECAST APPEARS TO BE MOSTLY ON TRACK. MINOR CHANGES THIS UPDATE
TO MAINLY TO HOURLY TEMPS/DEWPOINTS AND CLOUD COVER.

TODAY WILL BE MAINLY DRY WITH INCREASING MID TO HIGH CLOUDS AS
DEEP LAYERED RIDGING SLOWLY LIFTS TO THE NE.

ALL GUIDANCE HAS SLOWED RATE AT WHICH PRECIPITATION BUILDS IN
TODAY...AS THEY INDICATE SOME NEGATIVE VORTICITY ADVECTION AT 700
AND 500 HPA IN THE AFTERNOON...SO ONLY HAVE SLIGHT CHANCE POPS
ALONG THE WESTERN BORDER OF THE CWA BY LATE AFTERNOON. THERMAL
PROFILES SUPPORT ALL SNOW...BUT GIVEN PRECIPITATION WILL BE
LIGHT...AND IMPACT OF MARCH SUN...WOULD NOT BE SURPRISED IF SAW
SOME RAIN MIXED IN TO START AT ELEVATIONS BELOW 500 FT.

HIGHS AROUND 10-15 DEGREES BELOW NORMAL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
NOTE ON 6Z MODELS...NAM AND GFS HAVE TRENDED WETTER...WHILE 3Z
SREF HAS TRENDED DRIER. TIMING OF PRECIPITATION REMAINS BASICALLY
UNCHANGED. IF TRENDS CONTINUE...COULD SEE NEED TO INCREASE SNOW
TOTALS/EXPAND WESTWARD. DO EXPECT 9Z SREF TO REVERSE ITS TREND AS
SOME OF ITS MEMBERS ARE INITIALIZED FROM THE 6Z NAM OR GFS.

MODELS ARE IN VERY GOOD AGREEMENT IN HOW THEY HANDLE FEATURES
ALOFT...BUT DIFFER IN DETAILS AT THE SURFACE WITH HOW THEY HANDLE
THE RAPIDLY DEEPENING NOR/EASTER THAT IS EXPECTED TO PASS TO THE
SOUTH AND EAST OF THE 40N/70W BENCHMARK LATE TONIGHT-WEDNESDAY
MORNING. UNCERTAINTY REMAINS IN HANDLING OF MERGING OF EXISTING
LOW OFF THE FLORIDA COAST...WITH LOW FORECAST TO DEVELOP IN
RESPONSE TO DIGGING TROUGH FROM THE PLAINS. ECMWF AND NAM BOTH
DEVELOP A SMALLER LOW TO THE NW OF THE INITIAL LOW AT 00Z
WEDNESDAY...THEN GRADUALLY MERGE THEM TUESDAY NIGHT...WHILE THE
CMC/GFS/SREF/UKMET DO NOT SHOW THIS. AS A RESULT...THE NAM AND
ECMWF ARE A LITTLE CLOSER TO THE COAST AND WETTER THAN THE OTHERS.
GIVEN THE RATHER REMARKABLE CONSISTENCY OF THE ECMWF WITH THIS
SYSTEM...AND THAT THE FORECAST EVOLUTION OF THE 700 AND 500
VORTICITY PATTERNS IN ALL MODELS SUPPORT A SURFACE EVOLUTION
SIMILAR TO THE ECMWF AND NAM...HAVE LEANED THE FORECAST MORE
TOWARDS THESE TWO THAN THE OTHER CAMP.

BASED ON THIS...WOULD EXPECT LIGHT SNOW TO OVERSPREAD MAINLY THE
SE 1/2 TO 2/3 OF THE TRI-STATE THIS EVENING - STILL SOME QUESTION
HOW FAR NW OF NYC GETS ANY SNOWFALL. WOULD THEN EXPECT A PERIOD OF
MODERATE SNOW ACROSS SOUTHERN AND EASTERN SUFFOLK COUNTY AND NEW
LONDON COUNTY (AND MAYBE SOUTHERN MIDDLESEX) LATE TONIGHT...WITH
LIGHT SNOW FURTHER W TO MAYBE NYC/SW CT...AND SPOTTY LIGHT SNOW
FARTHER TO THE N/W. THE SNOW THEN TAPERS OFF FROM NW TO SE
WEDNESDAY MORNING...WITH THE POTENTIAL FOR SOME ADDITIONAL
ACCUMULATION OVER FAR EASTERN AREAS. WOULD EXPECT CLEARING
BY AND DURING WEDNESDAY AFTERNOON AS THE LOW PULLS
AWAY...ESPECIALLY OVER WESTERN ZONES.

FOR NOW GOING WITH A 2-4 INCH SNOWFALL ACROSS EASTERN SUFFOLK
COUNTY AND MUCH OF SE CT...1-2 INCHES OF SNOW ACROSS THE REMAINDER
OF LONG ISLAND AND PORTIONS OF SW CT AND FAR SE PORTIONS OF NYC.
EXPECT LESS THAN 1 INCH OF SNOW ELSEWHERE...WITH LITTLE TO NO
ACCUMULATION ACROSS ORANGE AND PUTNAM COUNTIES.

BECAUSE CONFIDENCE IN FORECAST IS NOT AT THE REQUIRED 80 PERCENT
LEVEL TO ISSUE AN ADVISORY...HAVE NOT ISSUED ANY WINTER WEATHER
HEADLINES AT THIS TIME.

FOR NOW APPEARS WINDS WILL LIKELY STAY BELOW ADVISORY CRITERIA
WITH THIS STORM...WITH THE STRONGEST WINDS ON WEDNESDAY ACROSS THE
REGION...FOR NOW PEAKING OUT AT 20-25 MPH GUSTING TO 35-40 MPH
WEDNESDAY AFTERNOON. THERE IS A CHANCE OF WINDS REACHING ADVISORY
CRITERIA OVER EASTERN ZONES WEDNESDAY...BUT CONFIDENCE IN THIS IS
NOT HIGH ENOUGH TO REFLECT IN THE FORECAST AT THIS TIME.

FOR LOWS TONIGHT USED A BLEND OF MAV/MET GUIDANCE...WITH VALUES
FORECAST AROUND 5 DEGREES BELOW NORMAL. FOR HIGHS WEDNESDAY USED A
BLEND OF MIXING DOWN FROM 850 HPA WITH NAM 2-METER TEMPERATURES
AND A BLEND OF MAV/MET GUIDANCE. EXPECT VALUES TO BE 10-15 DEGREES
BELOW NORMAL.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
DEEP LAYERED RIDGING BUILDS IN WEDNESDAY NIGHT AND THURSDAY
KEEPING THINGS DRY. THE RIDGE AXIS SLIDES TO THE EAST THURSDAY
NIGHT...WITH A DEEP LAYERED SW FLOW SETTING UP ALOFT...HELPING TO
PUSH A WARM FRONT THROUGH LATE THURSDAY NIGHT. HAVE SLIGHT CHANCE
TO LOW END CHANCE POPS ACROSS THE NW 1/3 OF THE CWA LATE THURSDAY
NIGHT/FRIDAY MORNING IN RESPONSE - BASED ON CLOSEST PROXIMITY TO BEST
UPPER LEVEL FORCING. COULD SEE ENOUGH LOW LEVEL COULD AIR...THAT
COULD SEE SOME SNOW MIXED IN ACROSS NORTHERN INTERIOR ZONES EARLY
FRIDAY MORNING.

PASSING NORTHERN STREAM 700-500 HPA TROUGH ALONG WITH ASSOCIATED
SURFACE COLD FRONT REELECTION WARRANTS CHANCE POPS FOR -SHRA LATE
FRIDAY AFTERNOON AND LIKELY POPS FRIDAY NIGHT.

00Z MODELS (ECMWF/GFS AND CMC) DO NOT BRING THE COLD FRONT AS FAR
TO THE S AS 12Z RUNS DID...AND AS RESULT THE WAVES OF LOW PRESSURE
THAT FORM ALONG IT IN RESPONSE TO APPROACHING 700-500 HPA TROUGH
SATURDAY-SUNDAY PASS CLOSER TO LONG ISLAND THAN PREVIOUSLY
FORECAST. AS A RESULT HAVE INCREASED POPS TO CHANCE SATURDAY AND
SATURDAY NIGHT AND TO SLIGHT CHANCE ON SUNDAY. STILL SOME
UNCERTAINTY AS TO HOW LONG PRECIPITATION LINGERS INTO
SUNDAY...WITH SOME GUIDANCE SUGGESTING SUNDAY MAINLY DRY - SO ONLY
WARRANTS SLIGHT CHANCE POPS DUE TO UNCERTAINTY THIS FAR OUT. FOR
NOW APPEARS WILL BE WARM ENOUGH TO WARRANT ONLY FORECASTING RAIN.

RIDGING BUILDS IN SUNDAY NIGHT AND MONDAY...KEEPING THINGS DRY.

TEMPERATURES START OUT BELOW NORMAL WEDNESDAY NIGHT AND
THURSDAY...MODERATE TO SLIGHTLY ABOVE NORMAL FRIDAY AND
SATURDAY...RETURN TO NEAR NORMAL ON SUNDAY...THEN GO ABOVE NORMAL
ON MONDAY. CONFIDENCE IN TEMPERATURE FORECAST IS BELOW
NORMAL...DUE TO CHANGE IN FORECAST FROM 12Z TO 00Z CYCLE - WITH
IMPACT OF PRECIPITATION ON TEMPERATURES LIKELY NOT FACTORED IN
ENOUGH FRIDAY-SUNDAY (COLD BE A TAD TOO WARM DURING THE DAY).

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A LOW PRESSURE SYSTEM TO THE SOUTH WILL APPROACHES AND RAPIDLY
STRENGTHEN AS IT PASSES WELL SOUTH AND EAST OF LONG ISLAND
TONIGHT.

VFR FOR THE REST OF THE DAY...THEN CONDITIONS DETERIORATE TO MVFR
TONIGHT AT MOST COASTAL TERMINALS WITH ONSET OF SNOW. HIGH
CONFIDENCE IN CATEGORY FORECAST THROUGH TODAY AND MODERATE
CONFIDENCE TONIGHT. LOW CONFIDENCE IN IFR FOR CITY TERMINALS.
MODERATE CONFIDENCE IN IFR FOR KISP AND KGON.

WINDS REMAIN FROM THE S AROUND 6-10 KT FOR MOST TERMINALS TODAY.
WINDS THEN TURN MORE EASTERLY THIS EVENING AND INCREASE...BECOMING
GUSTY LATE TONIGHT WITH N-NW WINDS 15-20 KT WITH GUSTS 25-30 KT BY
LATE TONIGHT/EARLY WEDNESDAY MORNING.

TIMING OF WIND SHIFTS COULD BE 1-3 HOURS DIFFERENT FROM TAFS. THE
CONFIDENCE IN THE WIND FORECAST IS MODERATE THROUGH THIS
AFTERNOON AND LOW INTO THIS EVENING WITH THE TIMING OF THE SWITCH
FROM SE TO E-NE FLOW.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: WIND DIRECTION COULD BE 20-40 DEGREES OFF
AT TIMES LATER THIS AFTERNOON INTO EARLY THIS EVENING.

KLGA FCSTER COMMENTS: WIND DIRECTION COULD BE 20-40 DEGREES OFF
AT TIMES LATER THIS AFTERNOON INTO EARLY THIS EVENING.

KEWR FCSTER COMMENTS: WIND DIRECTION COULD BE 20-40 DEGREES OFF
AT TIMES LATER THIS AFTERNOON INTO EARLY THIS EVENING.

KTEB FCSTER COMMENTS: WIND DIRECTION COULD BE 20-40 DEGREES OFF
AT TIMES LATER THIS AFTERNOON INTO EARLY THIS EVENING.

KHPN FCSTER COMMENTS: WIND DIRECTION COULD BE 20-40 DEGREES OFF
AT TIMES LATER THIS AFTERNOON INTO EARLY THIS EVENING.

KISP FCSTER COMMENTS: WIND DIRECTION COULD BE 20-40 DEGREES OFF
AT TIMES LATER THIS AFTERNOON INTO EARLY THIS EVENING.

.OUTLOOK FOR 12Z WED THROUGH SUN...
.WED...BECOMING VFR. NW WINDS 15-25G25-35 KT THROUGH WED EVENING.
.THU...VFR.
.FRI...MVFR OR LOWER CONDITIONS IN -SHRA. SW SFC WINDS 15-20 KT.
POSSIBLE COMPRESSION ISSUES.
.SAT...MVFR OR LOWER CONDITIONS POSSIBLE WITH A CHANCE OF -RA.
.SUN...MVFR OR LESS IN RA EARLY...THEN VFR LATE.

&&

.MARINE...
MINOR CHANGES THIS UPDATE TO REFLECT THE LATEST TRENDS IN
OBSERVATIONS AND GUIDANCE. FORECAST APPEARS ON TRACK.

BELOW SCA CONDITIONS ACROSS AREA WATERS TODAY...AS HIGH PRESSURE
MOVES EAST. LOW PRESSURE WILL DEVELOP OFF THE SOUTHEAST COAST AND
THEN INTENSIFY OFF THE MID-ATLANTIC COAST TODAY. WINDS AND SEAS WILL
QUICKLY INCREASE TONIGHT INTO WEDNESDAY TO NEAR GALE FORCE...AS THE
COASTAL LOW PASSES NEAR THE AREA WATERS.  THEREFORE...GALE WATCHES
REMAIN IN EFFECT FOR TONIGHT INTO WEDNESDAY.

SEAS AND WINDS SUBSIDE TO BELOW SCA CONDITIONS THURSDAY AS HIGH
PRESSURE BUILDS ACROSS THE AREA WATERS. A SCA CONDITIONS WILL LIKELY
BE NEEDED FRIDAY AND SATURDAY AS THE NEXT FRONTAL SYSTEM APPROACHES.

&&

.HYDROLOGY...
LIQUID EQUIVALENT PRECIPITATION FROM A FEW HUNDREDTHS WELL NW OF
NYC TO AROUND .4 INCHES OVER THE SOUTH FORK IS EXPECTED FROM LATE
THIS AFTERNOON INTO WEDNESDAY MORNING. THIS WILL BE IN THE FORM
OF SNOW...SO NO ADVERSE HYDROLOGIC IMPACTS ARE ANTICIPATED.

THERE IS THE POTENTIAL FOR A SIGNIFICANT RAINFALL FROM FRIDAY INTO
SUNDAY. IT SHOULD BE NOTED THERE IS TOO MUCH UNCERTAINTY TO
SPECIFY AMOUNTS AND IMPACTS...AND THAT IT SHOULD NOT RAIN
CONTINUOUSLY FROM FRIDAY INTO SUNDAY.

&&

.CLIMATE...
RECORD LOW MAXIMUMS FOR TUESDAY 3-25:

LOCATION....RECORD/YEAR....FORECAST
NEWARK          34/1940       39
BRIDGEPORT      32/1956       37
CENTRAL PARK    33/1940       38
LAGUARDIA       34/1974       40
JFK             34/1971       39
ISLIP           41/2013       38

&&

.EQUIPMENT...
THE NOAA WEATHER RADIO TRANSMITTER THAT SERVES THE NEW YORK CITY
METROPOLITAN AREA REMAINS OUT OF SERVICE DUE TO RADIO FREQUENCY
INTERFERENCE WITH THE U.S COAST GUARD TRANSMITTER.

FOR MORE INFORMATION SEE THE FOLLOWING PUBLIC INFORMATION
STATEMENT (ALL LOWER CASE):
WWW.ERH.NOAA.GOV/OKX/PRODUCTS/STATIC.TXT

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...GALE WATCH FROM MIDNIGHT EDT TONIGHT THROUGH WEDNESDAY
     AFTERNOON FOR ANZ330-335-338-340-345-350-353-355.

&&

SYNOPSIS...MALOIT
NEAR TERM...JC/MALOIT
SHORT TERM...MALOIT
LONG TERM...MALOIT
AVIATION...BC
MARINE...FIG/DW
HYDROLOGY...MALOIT
CLIMATE...
EQUIPMENT...
Hazardous weather outlook, Mar 25, 4:33 AM EDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
433 AM EDT TUE MAR 25 2014

CTZ008-012-NYZ079-081-260845-
NORTHERN NEW LONDON-SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
433 AM EDT TUE MAR 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SMALL CHANCE THAT AROUND 6 INCHES OF SNOW COULD FALL
FROM LATE TONIGHT INTO WEDNESDAY MORNING. MORE LIKELY IS THAT 2 TO
4 INCHES OF SNOW WILL FALL...WITH ISOLATED 5 INCH AMOUNTS OVER THE
SOUTH FORK OF LONG ISLAND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SNOW WILL TAPER OFF WEDNESDAY MORNING. AS NOTED ABOVE...THERE IS
A SMALL CHANCE THAT AROUND 6 INCHES OF SNOW COULD FALL INTO
WEDNESDAY MORNING. MORE LIKELY IS THAT 2 TO 4 TOTAL INCHES OF
SNOW WILL FALL...WITH ISOLATED 5 INCH AMOUNTS OVER THE SOUTH FORK
OF LONG ISLAND.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT
WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>007-009>011-NJZ002-004-006-103>108-NYZ067>075-078-080-176>179-
260845-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
433 AM EDT TUE MAR 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-260845-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
433 AM EDT TUE MAR 25 2014

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

MALOIT

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 4:03 PM EDTGale WarningOKX38 hr
Mar 25, 4:03 PM EDTSmall Craft AdvisoryOKX14 hr

Nearby

Wind Advisories in New York, 2014Wind Advisories in New Jersey, 2014Wind Advisories in Connecticut, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.